# SDR AALA20040569

- Difficulty date: May 19, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - CEILING EMERGENCY LIGHT FROM ROW 15 TO 17 INOPERATIVE.  REPLACED BATTERY PACK FOR CEILING EMERGENCY LIGHTS FOR ROWS 15-17.  SYSTEM GROUND CHECKED NORMAL OPERATION.
